CSpace
longdominatingcyclesinakindof2connectedgraphs
Tian Feng1; Shen Ruqun2; Zhang Lianzhu3
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:1Pages:66
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49672
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学院生物物理研究所
3.闽南师范大学
Recommended Citation
GB/T 7714
Tian Feng,Shen Ruqun,Zhang Lianzhu. longdominatingcyclesinakindof2connectedgraphs[J]. systemsscienceandmathematicalscience,1995,8(1):66.
APA Tian Feng,Shen Ruqun,&Zhang Lianzhu.(1995).longdominatingcyclesinakindof2connectedgraphs.systemsscienceandmathematicalscience,8(1),66.
MLA Tian Feng,et al."longdominatingcyclesinakindof2connectedgraphs".systemsscienceandmathematicalscience 8.1(1995):66.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tian Feng]'s Articles
[Shen Ruqun]'s Articles
[Zhang Lianzhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tian Feng]'s Articles
[Shen Ruqun]'s Articles
[Zhang Lianzhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tian Feng]'s Articles
[Shen Ruqun]'s Articles
[Zhang Lianzhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.